| Model Number |
E123-O |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue is unknown at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
Customer reported with an issue of " the tip is broken off".The issue occurred during reprocessing.There was no patient harm , no user injury reported due to the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The initial reporters occupation was inadvertently entered into the initial medwatch report incorrectly.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Upon completion of the evaluation, there were no problems found with the distal tip.However, the obturator knob at the proximal end was found damaged, and the red dot on the release button was missing.It¿s likely the damaged knob was due to improper handling during device reprocessing.The root cause of the damaged knob was unable to be identified.The device was manufactured in june 2016.However, the specific date is unknown.Olympus will continue to monitor field performance for this device.